Jul 8, 2008
can very high triglycerides cause hepatitis?does lipanthyl nt( fenofibrate )can cause hepatitis?
Response from Dr. McGovern
High triglycerides can be associated with liver disease - a type of disease called NASH - non-alcoholic steatohepatitis. Risk factors include high triglycerides, cholesterol, obesity and diabetes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Red Spots After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.